# SDR FDKA200707350

- Difficulty date: July 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 16,274 hours, 14,836 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: K0642
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6147 TLH (1025 PHX LCL) - LANDING GEAR FAILED TO RETRACT ON T/O.  FERRY AIRCRAFT TO MCO WHERE MX REMOVED AND REPLACED K0642 RELAY.  OPS CHECKED GOOD.
